# SDR ASAA2022070538962

- Difficulty date: July 5, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 35,970 hours, 11,504 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Insert
- Part number: 3400840030
- Condition: Delaminated
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C #78472000 #1 ENG INLET AND FAN BLADES-DETAILED INSPECTION. FOUND 2 EACH FASTENER INSERTS DELAMINATED FROM #5 I/B FAN FRAME PANEL. GROUNDED - YES. REMOVED AND REPLACED #1 ENG #5 I/B FAN FRAME PANEL REF B737-900 AMM 72-23-07.
